Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2017: 1.686

CiteScore 2017: 0.96

SCImago Journal Rank (SJR) 2017: 2.585
Source Normalized Impact per Paper (SNIP) 2017: 1.203

Mathematical Citation Quotient (MCQ) 2016: 1.28

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1986, Issue 368

Issues

A Morse theory for annulus-type minimal surfaces.

Michael Struwe
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1986.368.1

About the article

Published Online: 2009-12-09

Published in Print:


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1986, Issue 368, Pages 1–27, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1986.368.1.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
William H. Meeks and Brian White
Commentarii Mathematici Helvetici, 1991, Volume 66, Number 1, Page 263

Comments (0)

Please log in or register to comment.
Log in